# SDR C2XA08TY042

- Difficulty date: April 4, 2008
- Submitted: April 6, 2008
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 22,302 hours, 16,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LIGHT STRIP INOP.  REMOVED AND REPLACED LIGHT STRIP IAW EMB 145 AMM 33-50-13, OPS CK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
